Posted by dove on October 10, 2001, at 13:13:43
In reply to Re: Neurontin and odd dreams, posted by Ted on October 10, 2001, at 11:36:38
I have reported many of my experiences on Neurontin, and one thing I've always stated is the very minimal side-effect profile it has for me. However, because I'm taking six different meds at the same time, I think I mislabel a lot of side-effects to the wrong med or to just living life in general. Odd vibrant dream sequences, where I'm neither aware nor completely unaware have been going on for at least 6 months (probably longer).
Since the majority of my Neurontin is taken during the day, I now may be able to point a finger at some funky daily routines I've taken up. Almost everyday, there is a short time period (about 30-60 minutes) between my morning doses and afternoon dose, where I sit around in a fog. I forget what I was doing; things like making lunch are finished but forgotten on the counter. Other days, everything around me seems gray and dull, while my mind is churning with strange affiliations of what I actually see and the fanciful totally unrelated image it is painting. Then if I try to pin the image down to examine it, I lose it in the fog. Now all of these experiences happen around the same time of the day, and to a greater or lesser degree, they occur six out of seven days a week.
Maybe the Neurontin actually has some side-effects that I've been ignorant to, and maybe messing with the timing I could erase that yucky odd time-period in my day. Thoughts....